# SDR B4VR2017011600002

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: General aviation
- Aircraft: N424TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC140
- Aircraft time: 4,616 hours
- Propeller: Mtprop MTV12B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Worn
- Location: Propeller
- Part time: 4,081 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREME AMOUNT OF PLAY FOUND ON POST FLIGHT INSPECTION IN 2 OF THE 3 PROPELLER BLADES (BLADES 1 &2).  AIRCRAFT WAS GROUNDED FOR PROPELLER SWAP.  THE PROPELLER WAS ROUTED TO WARNER PROPELLERS FOR REPAIRS. A VIDEO LINK OF THE DAMAGED PROPELLER WAS EMAILED TO "9-AMC-SDR-PROGMGR@FAA.GOV".  THE LINK EXPIRES IF NOT DOWNLOADED WITHIN 30 DAYS.
